Acquired long QT syndrome secondary to cesium chloride supplement.
Аннотация
The use of complementary medication is on the rise worldwide. More often than not, the treating physicians are unaware of this and also unfamiliar with the potential benefit or toxicity of the agents. Here, we present the case of a 39-year-old woman who presented with new onset of syncope as a result of acquired long QT syndrome secondary to taking a cesium chloride supplement. A brief discussion of the pathophysiology of this agent follows the case presentation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.